Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New to Effexor Alli

Posted by Alli on January 11, 2001, at 11:46:09

In reply to Re: New to Effexor, posted by Alli on January 10, 2001, at 19:26:31

> Molly ~ I went on Effexor two years ago (Zoloft freaked me out; Prozac took away my libido). I went on a med. because in Oct. 1998 I was diagnosed as being depressed. I had a 1-1/2, 3 and 5 year old at the time. I was always on edge (gee, ya think?), felt exhausted and yelled quite a bit, which caused "Mother's Guilt" and caused me to cry.
> I've suffered from anxiety/panic attacks since my early 20s, and have also been diagnosed as having Mitral Valve Prolapse, which can cause anxiety and a fluttery heart feeling.
> ANYWAY... the first year I took 37.5 mg. in the morning and it kind of was like the feeling of having a glass of wine. The trials of the day weren't as "huge" anymore. However, after a while, my mornings became a panic attack and trip to the bathroom with diarrhea and sometimes vomiting. The doctor told me to take another one at bedtime so I wasn't "withdrawing" by morning. Okay... so now it's been two years, AND I'VE GAINED TWELVE POUNDS!
> My whole time on Effexor has been like I'm still walking on eggshells with myself. I find it so so hard to feel good. I exercise, eat right, drink 100 ozs. of water a day and it's rare that I feel great.
> I'm in the process of weaning myself off of the Effexor with Kava-Kava in the morning and St. John's Wort at bedtime. It should take two weeks.
> I guess what I'm saying is: Do you really need to be on this medication? Can you think of a natural alternative? It is so very tough to have little ones and not feel overwhelmed and panicky. Sugar, red dye (like in licorice) and being dehydrated (which happens so easily throughout the day) can all cause feelings of panic.
> I have a feeling that I'll be tredding on thin ice for the rest of my life... but I don't want to be on medication anymore.
> Sorry for the long post. Please write back, or e-mail me if you want! Alli


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alli thread:51295
URL: http://www.dr-bob.org/babble/20010111/msgs/51451.html